# SDR SWAA2014091832096

- Difficulty date: July 3, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,606 hours, 65,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 500A TO 500B STRINGER 18R.  REPAIRED SKIN IAW EA.
